RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2019, Volume 25, Number 2, Pages 42–47 (Mi timm1622)  

Conditions of absolute cesaro summability of multiple trigonometric Fourier series

S. Bitimkhan

E. A. Buketov Karaganda State University

Abstract: A necessary and sufficient condition of absolute $|C;\overline{\beta}|_\lambda$-summability almost everywhere on ${\mathbb T}^s$ is obtained for multiple trigonometric Fourier series of functions $f\in L_{\overline{q}}({\mathbb T}^s)$ from generalized Besov classes $B_{\overline q,s,\theta}^{\omega_r}$, where ${\mathbb T}^s=[0,2\pi)^s$, $\overline{\beta}=(\beta_1,\beta_2,\ldots,\beta_s)$, $\overline{q}=(q_1,q_2,\ldots, q_s)$, $1<q_j\le 2$, $\overline{1,s}$, $1\le \lambda\le q_s\le \ldots\le q_1$, $\lambda<\theta<\infty$, $0\le \beta_j<1/q'_j=1-1/q_j$, $\overline{1,s}$, $r\in \mathbb{N}$, $r>\sum_{j=1}^s(1/q_j-\beta_j)$, and $\omega_r$ is a function of the type of modulus of smoothness of order $r$.

Keywords: multiple trigonometric Fourier series, absolute summability, modulus of smoothness, generalized Besov class.

DOI: https://doi.org/10.21538/0134-4889-2019-25-2-42-47

Full text: PDF file (175 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.518.476
MSC: 42A24
Received: 31.08.2018

Citation: S. Bitimkhan, “Conditions of absolute cesaro summability of multiple trigonometric Fourier series”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 2, 2019, 42–47

Citation in format AMSBIB
\Bibitem{Bit19}
\by S.~Bitimkhan
\paper Conditions of absolute cesaro summability of multiple trigonometric Fourier series
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 2
\pages 42--47
\mathnet{http://mi.mathnet.ru/timm1622}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-2-42-47}
\elib{http://elibrary.ru/item.asp?id=38071598}


Linking options:
  • http://mi.mathnet.ru/eng/timm1622
  • http://mi.mathnet.ru/eng/timm/v25/i2/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:11
    References:1
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019